Medication

Ive been taking 350mcg of thyroxin for quite some time now . If my thyroid becomes a bit unbalanced i eat and eat and just dont feel satisfied it can take me a few days to realise that its my thyroid does any one else have a tell to allert them of this imbalanced and i also have a shocking short term memory is it true that its my thyroid that causes this?

5 Replies
oldestnewest

Jaynedawson59,

What do you mean by unbalanced? Do you have blood tests to show that levels are off?

350mcg is a high dose and may indicate some malabsorption. Have you been tested for coeliac disease (tissue transglutaminase (tTg))?

Hi once i realise its my thyroid i go and get it tested and i havent been wrong yet. I have been tested for coeliac disease which came back clear im now taking the thyroxine at night as another tablet was interfering with absorbtion its now in the 'normal' range but im still taking the same as i had the dose lowered but after a few months it needed putting back up by the consultant where its been stable now for 6 months .

Jaynedawson59,

I've not read anyone having unsatisfied hunger as a sign of undermedication but some do find they gain weight, have aches and pains, or become very fatigued if they are undermedicated.

Have u tell all this to ur doctor.350 mcg is very high dose.So before changing the dose ask ur doctor.And try to remain active.Do some sort of workout atleast 4/5 times in a week .That will make u feel better mentally as well as physically.Restrict additional salt & sugar intake in ur diet.Keep urself busy nd don't think too much otherwise it will make u feel low & depressed.So be happy & all the best 😊

Thankyou for your imput my consultant checks my blood every couple of months and does try to adjust the dose lower but ends up putting it back up. Unfortunately i have rheumatoid and ostio arthritis so find it very difficult and painful to excercise i do try to move about as and when possible as my joints stiffen if i dont.

You may also like...